On Kenmotsu Manifolds Satisfying Certain Curvature Conditions

  • Riddhi Jung Shah Department of Mathematics, Janata Campus, Nepal Sanskrit University, Dang
Keywords: Kenmotsu manifold, D-conformal tensor, Einstein manifold, n-Einstein, Ricci tensor

Abstract

Available with full text.

Journal of Institute of Science and Technology

Volume 22, Issue 2, January 2018, Page: 56-62

Downloads

Download data is not yet available.
Abstract
81
PDF
176
Published
2018-04-09
How to Cite
Shah, R. (2018). On Kenmotsu Manifolds Satisfying Certain Curvature Conditions. Journal of Institute of Science and Technology, 22(2), 56-62. https://doi.org/10.3126/jist.v22i2.19594
Section
Articles